# SDR LR7A02007

- Difficulty date: January 26, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 32,537 hours, 19,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 836
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505 FOUND LH FS 836 FRAME FLANGE CRACKED AT LBL 75, WL 195-200 AND LBL 82, WL 215-220.REPAIRED IAW SRM SMP 583 51-140-19.  NR 0021.
